| Model Number |
02.12.0311CRR |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 july 2022 lot 2013010: lot 2013010: (b)(4) items manufactured and released on 26-feb-2021.Expiration date: 2026-02-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 10 days from primary, the surgeon performed a washout and revised the poly and the surgery was completed successfully.